Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from PTB in upper lungs, scars present on lungs. Medication to eliminate scars?

Good day! i received a text from my agency that they were told that my medical exams revealed that i have PTB both upper lungs. Which consequently, make me UNFIT for employment for KSA. These are scars, since i had TB 6 years ago but now treated. is there a way to eliminate scars? any meds to take. thank you. Please advise me.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have suffered PTB ( Pulmonary TB) 6 years back and it was treated completely with proper therapy.
Once you have TB in upper part of lungs even after treatment residual fibrosis produces these scar and they will persist always.
You can not remove these scar with any medicines.
Please do not worry as it depends on there policy, hope you will get many more opportunities.
PTB some time TB organisms lie dormant and may get reactivated if individuals immunity declines due to any reason.
Please take care
Good Luck.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor